Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pinching sensation on back when urinating, trouble retaining urine. Possible cause?

When I release the tension , on the sphincter , to urinate, I get a slight spasm or pinching sensation in the lower back, left side. The condition occured first after completing my customary regiment of excerises. When the bladder is full, I have trouble retaining the urine and a few drops may leak out. I would like to know the possible cause and any treatment that might be available, Thank you
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have problem in retaining urine when your bladder is full and dribbles few drop of urine.

This is due to involuntary contractions of the bladder due to what is called as Over Active Bladder.

Please take Tab Derifenacin once daily with consultation and prescription from your family physician.

You will need to take medication at least for 3 months to get it cured completely.


Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor